MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR TIB INSERT SLOPE+, SZ 3, 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant medical products: logic cr femoral cem, right, sz 3 (cat# 02-010-03-0330 / serial# (b)(4)).Lgc tibial fit tray cem sz 3f / 3t (cat# 02-012-45-3030 / serial# (b)(4)).Three peg patella 29mm (cat# 200-02-29 / serial# (b)(4)).Holding pin mini sharp point 4 pk (cat# 201-78-15 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by the legal team, approximately three years post initial tka, this (b)(6) male patient underwent revision surgery due to polythylene failure.During revision surgery, it was noted that the polyethylene from the tibial tray and it was fractured posteromedially and had some pitting throughout the medial and lateral aspect and some wearing down of the medial plateau.Despite undergoing revision surgery, patient experiences daily pain and discomfort in right knee which limits patient¿s activities of daily living and impacts patient quality of life.
 
Additional Manufacturer Narrative
H6.The revision reported may have been the result of a combination of axial rotation mismatch of the femoral component relative to the tibial insert, overall posterior slope of the tibial insert, and/or patient-related conditions, which allowed for excessive posterior contact, especially medially, and led to wear and fracture of the polyethylene.However, this cannot be confirmed because the revised components were not returned to exactech for evaluation and no images or radiographs were provided.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.

Brand Name
LOGIC CR TIB INSERT SLOPE+, SZ 3, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key14212008
Report Number1038671-2022-00469
Device Sequence Number19283432
Product Code JWH
UDI-Device Identifier10885862174383
UDI-Public10885862174383
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/20/2019
Device Model NumberLOGIC CR TIB INSERT SLOPE+, SZ 3, 9MM
Device Catalogue Number02-012-48-3009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2022
Supplement Date Received by Manufacturer04/06/2022
Initial Report FDA Received Date04/26/2022
Supplement Report FDA Received Date07/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/21/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale